# SDR SWAA2021122041235

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FWD CARGO FLOOR, BS 492.4 - 500A, S25R, WL 155.5.  AFT SHIELD HAS CORROSION.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0, APPLIED ALODINE AND PRIMER AT ALL NEW HOLES IAW SRM 51-20-01-0G-0.  SHIELD REMOVAL AND INSTALLATION BEING ACCOMPLISHED ON TASK CARD TTG8Q004DXN5.
